Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Hi my father in XXXXXXX has this severe skin condition

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 2516 Questions
Question
Hi my father in XXXXXXX has this severe skin condition and it looks like his skin is rotting on his back. he is in his 90's and is crippled due to old age and health issues. he has been lying on bed for past 3 years. is there any Drs who can take a look at attached photo and help please. is there any medicine I can buy from UK and send to my father.
Posted Wed, 22 Nov 2017 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 52 minutes later
Brief Answer:
Bed sores, zinc oxide 40 percent cream or neosporin ointment

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have reviewed the attached photographs and your father seems to be having bed sores.
If I was your treating doctor I would him to apply zinc oxide 40 percent cream on the affected areas twice daily but I don't know whether this will be available as over the counter medicine in UK.
If you don't get this medicine in UK you can ask him to apply topical antibiotic like Neosporin ointment on the affected areas twice daily.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor